Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 296, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 5, 2011, 12:25 PM CDT for Butler County, Edmonson County, Warren County, Kentucky. It was in force for 41 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2011, 12:25 PM CDT (17:25 UTC)
- Expired
- Jun 5, 2011, 1:06 PM CDT
- In force
- 41 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KY, Edmonson County, KY, Warren County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 12:33 PM CDT | HAIL 0.5 | 13 Nw Bowling Green, KY | HAIL COVERING NATCHER PARKWAY AT MILE MARKER 13 WITH TRAFFIC AT A STANDSTILL |
| Jun 5, 12:40 PM CDT | TSTM WND DMG | Bowling Green, KY | NUMEROUS TREES DOWN IN BOWLING GREEN AND A WENDYS SIGN BLOWN DOWN |
| Jun 5, 12:47 PM CDT | HAIL 0.75 | Bowling Green, KY | |
| Jun 5, 12:50 PM CDT | HAIL 1 | Bowling Green, KY | |
| Jun 5, 12:54 PM CDT | TSTM WND DMG | 1 Wnw Plano, KY | LARGE BARN HAD PART OF ROOF BLOWN OFF. ALSO HAD TREE DAMAGE NEARBY. |
| Jun 5, 12:54 PM CDT | TSTM WND DMG | Bowling Green, KY | NUMEROUS POWER OUTAGES ACROSS THE CITY |
| Jun 5, 12:58 PM CDT | TSTM WND GST 66 | 5 Ssw Bowling Green, KY | |
| Jun 5, 12:58 PM CDT | HAIL 1 | 5 Ssw Bowling Green, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 12:02 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2600 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
358
WUUS53 KLMK 051725
SVRLMK
KYC031-061-227-051815-
/O.NEW.KLMK.SV.W.0296.110605T1725Z-110605T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1225 PM CDT SUN JUN 5 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
WESTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF BOWLING GREEN...
* UNTIL 115 PM CDT
* AT 1221 PM CDT...THE PUBLIC REPORTED A LINE OF SEVERE THUNDERSTORMS
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE FROM FLENER TO WOODBURY TO HADLEY...MOVING
SOUTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL IMPACT...
BOWLING GREEN...
THREE SPRINGS...
PLUM SPRINGS...
MOUNT VICTOR...
MORGANTOWN...
REEDYVILLE AND WARREN COUNTY REGIONAL AIRPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON A LAKE OR STREAM GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
&&
LAT...LON 3702 8671 3734 8671 3719 8632 3699 8627
3683 8634
TIME...MOT...LOC 1724Z 302DEG 25KT 3728 8664 3715 8660
3706 8661
WIND...HAIL 60MPH 1.00IN
$$
132 follow-up statements
045
WWUS53 KLMK 051745
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1245 PM CDT SUN JUN 5 2011
KYC031-061-227-051815-
/O.CON.KLMK.SV.W.0296.000000T0000Z-110605T1815Z/
BUTLER KY-EDMONSON KY-WARREN KY-
1245 PM CDT SUN JUN 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR WARREN...WESTERN EDMONSON AND EASTERN BUTLER COUNTIES...
AT 1240 PM CDT...THE PUBLIC REPORTED A LINE OF SEVERE THUNDERSTORMS
PRODUCING HEAVY HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HORSEMILL TO
GREENCASTLE TO CRESTMOOR...MOVING SOUTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL IMPACT...
BOWLING GREEN...
THREE SPRINGS...
PLUM SPRINGS...
MEMPHIS JUNCTION...
DELAFIELD...
REEDYVILLE AND WARREN COUNTY REGIONAL AIRPORT...
THESE STORMS HAVE HAD A HISTORY OF WIND DAMAGE. HAIL FROM THESE
STORMS COVERED THE NATCHER PARKWAY NEAR HADLEY AND BROUGHT TRAFFIC
TO A STANDSTILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS LINE OF STORMS HAS THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3695 8658 3726 8663 3719 8632 3699 8627
3683 8634
TIME...MOT...LOC 1743Z 302DEG 25KT 3721 8650 3708 8646
3699 8647
WIND...HAIL 60MPH 1.50IN
$$
13359
WWUS53 KLMK 051806
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
106 PM CDT SUN JUN 5 2011
KYC031-061-227-051815-
/O.CAN.KLMK.SV.W.0296.000000T0000Z-110605T1815Z/
BUTLER KY-EDMONSON KY-WARREN KY-
106 PM CDT SUN JUN 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN EDMONSON AND EASTERN
BUTLER COUNTIES IS CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF EDMONSON AND
BUTLER COUNTIES.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MUCH OF WARREN
COUNTY UNTIL 145 PM CDT.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3695 8658 3726 8663 3719 8632 3699 8627
3683 8634
TIME...MOT...LOC 1805Z 302DEG 25KT 3713 8634 3700 8630
3691 8631
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 12:14 PM CDT, 11 minutes earlier.
Area forecast discussion, Jun 5, 12:14 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 114 PM EDT SUN JUN 5 2011 ...UPDATED FORECAST AND AVIATION DISCUSSION... ...FORECAST UPDATE... AS SUSPECTED...THE STORMS THAT WERE NEAR EVANSVILLE PROPAGATED MORE SOUTH-SOUTHEAST WHERE THE HIGHER SURFACE DEWPOINTS AND MORE NEGATIVE LI/S RESIDE. THIS IS ALSO WHERE LAST NIGHT/S OUTFLOW BOUNDARY FROM CONVECTION ACROSS INDIANA STOPPED. GIVEN THE ATMOSPHERIC CONDITIONS ACROSS THIS REGION...SPC HAS ISSUED A SEVER THUNDERSTORM WATCH. ALSO...THE SECOND LINE OF STORMS IN ILLINOIS AND INDIANA HAVE DISSIPATED TO MAINLY RAIN SHOWERS WITH A FEW ISOLATED THUNDERSTORMS. HAVE ADJUSTED LIKELY POPS TO ENCOMPASS OUR SOUTHWESTERN AND SOUTHERN CWA...WITH CHANCE POPS /50 PERCENT/ ELSEWHERE FOR THE REST OF THE AFTERNOON. ALSO...ADJUSTED TEMPS DOWN ONCE AGAIN...WITH THE SOUTHERN CWA REMAINING THE WARMEST /LOW 90S/. UPDATED PRODUCTS FOR FORECAST CHANGES AS WELL AS THE SEVERE THUNDERSTORM WATCH HAVE BEEN ISSUED. .SHORT TERM (TODAY AND TONIGHT)... IT APPEARS WE WILL START THE DAY OFF MOSTLY CLEAR AND RELATIVELY STABLE WITH OUTFLOW BOUNDARIES FROM SATURDAY NIGHTS STORMS TO OUR NORTH MOVING SWD THRU MOST/ALL OUR FORECAST AREA AND SENDING DEWPOINTS DOWN INTO THE LOWER/MID 60S. OUR FAR SWRN AREAS MAY STAY WITH DEWPOINTS AROUND 70 BY SUNRISE. SOME RECOVERY WILL TAKE PLACE AS WE HEAT UP SUNDAY WITH CDFNT EXPECTED TO BE POSITIONED FROM CENTRAL/SOUTHERN INDIANA ESE INTO NERN KY NEAR THE OHIO RIVER. FRONT SHOULD SHIFT SEWD INTO CENTRAL KY DURG THE AFTERNOON WITH MID/UPPER NW FLOW AND LIKELY STALL IN SWRN KY LATE TNGT. WITH THIS FORECAST...HAVE THE MOST FAITH IN THE NAM/HRRR/LOCAL WRF WHICH ALL SHOW THE CURRENT CONVECTIVE DEVELOPMENT IN NORTHERN MISSOURI AND MOVEMENT INTO OUR N/NWRN FA BY MIDDAY IN A WEAKENING PHASE...BEFORE STRENGTHENING IT SOMEWHAT DURING THE AFTERNOON. DOUBT INSTABILITY WILL RECOVER TO THE LEVELS OF YESTERDAY...HOWEVER WITH OLD OUTFLOW BOUNDARIES AROUND AS WELL AS THE FRONTAL BNDRY...WILL LEAVE A MENTION OF ISOLATED TO SCATTERED TSTMS IN THE FORECAST...WITH THE GREATEST COVERAGE/INTENSITY IN THE AFTERNOON/EARLY EVENING... ASSOCIATED WITH PEAK HEATING. THE BEST TIME AND PLACE FOR BLOSSOMING STORMS APPEARS TO BE ACROSS OUR ERN COUNTIES IN THE LATE AFTERNOON/EARLY EVENING...WHERE POPS WILL BE THE HIGHEST. EXPECT TEMPS AND DEWPOINTS LOWER THAN YESTERDAY WITH THE POSSIBLE EXCEPTION OF OUR FAR SWRN FORECAST AREA...BUT EVEN THERE...HEAT INDICES SHOULD LEVEL OFF IN THE MID/UPPER 90S. TSTM CHCS SHUD BE ON THE WANE AFTER 00Z MON AS AN INFLUX OF DRIER AIR MOVES NE TO SW ACROSS OUR REGION. TEMPS SHUD SETTLE INTO THE MID/UPPER 60S MOST PLACES. .LONG TERM (MONDAY - SUNDAY)... MONDAY - WEDNESDAY... UPPER LEVEL RIDGE AXIS WILL BEGIN TO SLIDE EAST ON MONDAY... CENTERING ITSELF OVER THE TENNESSEE VALLEY BY TUESDAY AFTERNOON. PORTIONS OF THE CWA EAST OF I 65 WILL BE ON THE PERIPHERY OF THE RIDGE...HOWEVER ENOUGH INHIBITION FROM SUBSIDENCE WITH H5 RIDGE APPEARS TO BE IN PLACE TO LIMIT CONVECTIVE ACTIVITY AND HAVE REMOVED SLIGHT CHANCES FOR A THUNDERSTORM FROM THE GRIDS. IT APPEARS THAT WEAK FRONTAL BOUNDARY THAT WAS GOING TO STALL OUT OVER THE REGION WILL BE WASHED OUT BY THIS TIME SO NO REAL TRIGGER APPEARS TO EXIST OTHER THAN SFC HEATING. CANNOT COMPLETELY RULE OUT A THUNDERSTORM... HOWEVER WEAK CAP AND LACK OF A TRIGGER GIVES ENOUGH CONFIDENCE TO MAKE THE FORECAST DRY. HIGH TEMPERATURES ARE EXPECTED TO BE WARMER THAN SUNDAY WITH THE MERCURY PEAKING IN THE UPPER 80S OVER THE BLUEGRASS TO THE LOWER 90S WEST OF I 65. LOWS ON MONDAY NIGHT WILL RANGE FROM THE MID 60S IN THE BLUE GRASS TO THE UPPER 60S WEST OF I 65. TUESDAY WILL BRING A STRONGER INFLUENCE FROM THE UPPER RIDGE AS IT CENTERS NEAR THE REGION AND H85 TEMPS WARM TO NEAR 20 C. EXPECT LITTLE IN THE WAY OF SKY COVER SO EXPECT OPTIMAL SFC HEATING CONDITIONS. THIS WILL PUT THE MERCURY SOLIDLY IN THE LOW TO MID 90S. COULD EVEN FLIRT WITH SOME 96 AND 97 DEGREE READINGS IN OUR SOUTHWESTERN CWA. WEDNESDAY WILL BRING CONTINUED INFLUENCE FROM THE UPPER RIDGE HOWEVER THE AXIS WILL MAKE ITS WAY EAST OF THE APPALACHIANS BY THIS TIME. EXPECT SLIGHTLY MORE SKY COVER BY WEDNESDAY AS GULF MOISTURE ON THE BACK SIDE OF THE UPPER RIDGE SLIDES INTO THE AREA FROM THE SOUTHWEST. HAVE GONE ONLY SLIGHTLY COOLER WITH HIGHS TO ACCOUNT FOR MORE SKY COVER AS H85 TEMPS AROUND 20 C CONTINUE. EXPECT THE MERCURY AROUND 90 IN THE BLUE GRASS WITH HIGHS UP TO 95 OVER THE WESTERN CWA. PREVIOUS DISCUSSIONS HAD HINTED AT THE LACK OF A TELLING SUBSIDENCE INVERSION ON FORECAST SOUNDINGS WITH UPPER RIDGE IN PLACE. 12Z NAM FORECAST SOUNDINGS NOW SHOW MORE REASONABLE INHIBITION THAT BETTER MATCHES THE ENVIRONMENT/PATTERN WE WILL BE IN. THIS ADDS CONFIDENCE THAT WE WILL STAY DRY THROUGH MID WEEK AND THAT MEDIUM RANGE MODELS ARE JUST NOT PICKING UP ON IT ALL THAT WELL. THURSDAY - SATURDAY... UPPER LEVEL RIDGE WILL BREAK DOWN TOWARD THE END OF THE WEEK AS SHORTWAVE SCOOTS ACROSS THE HUDSON BAY AND ASSOCIATED SURFACE LOW DRAGS A FRONTAL BOUNDARY NEAR THE AREA. THIS BOUNDARY IS EXPECTED TO STALL JUST NORTH OF THE CWA AND WILL BRING A MORE UNSETTLED PATTERN BACK IN THE FORECAST. HAVE CONTINUED THE MAINLY DIURNAL TREND OF ISOLATED TO SCATTERED CONVECTION FROM THURSDAY THROUGH SATURDAY AS FRONTAL BOUNDARY REMAINS STALLED. HAVE KEPT CHANCES FOR PRECIPITATION PRETTY GENERAL FOR NOW DUE TO UNCERTAINTY OF EXACTLY WHERE BOUNDARY WILL SET UP...HOWEVER BEST CHANCES FOR CONVECTIVE ACTIVITY APPEAR TO BE ALONG AND NORTH OF THE I 64 CORRIDOR. EXPECT A SLIGHT COOL DOWN DURING THIS TIME PERIOD AS WELL ALTHOUGH TEMPS SHOULD STAY ABOVE NORMAL AS WE STAY ON THE SOUTH SIDE OF THE BOUNDARY. HIGHS ON THURSDAY WILL RANGE FROM THE UPPER 80S IN THE NORTH CLOSE TO THE FRONT TO AROUND 90 IN SOUTH CENTRAL KENTUCKY. BY SATURDAY...HIGH TEMPS WILL HAVE COOLED TO MID 80S IN THE NORTH TO THE UPPER 80S ACROSS THE SOUTH. && .AVIATION (18Z TAF ISSUANCE)... STRONG MCS IS APPROACHING BWG AT THIS TIME...WINDS WILL GUST OUT OF THE NORTHWEST AT LEAST 35 KNOTS STARTING AROUND THE BEGINNING OF THIS TAF PERIOD. CAN ALSO EXPECT LOWER VIS AND CIG /TEMPORARY IFR VIS/. ONCE THIS PASSES...CONDITIONS SHOULD IMPROVE THROUGH THE REST OF THE TAF PERIOD...WITH GENERALLY LIGHT NORTHERLY WINDS EXPECTED. OTHER TAF SITES...EXPECT SHOWERS AND ISOLATED THUNDERSTORMS TO BE POSSIBLE THROUGH THE AFTERNOON. WILL LEAVE VCTS AND CB GROUP IN THE SDF AND LEX TAFS FOR THIS AFTERNOON. ALL ACTIVITY SHOULD BE ENDING BY LATE EVENING AS THE FRONT MOVES THROUGH ALL TAF SITES. AS THE FRONT PASSES...WINDS WILL SHIFT TO THE NORTH-NORTHWEST FOLLOWED BY AN INFLUX OF DRIER AIR. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.........MJP SHORT TERM.....DK/11 LONG TERM......BJS AVIATION.......MJP
Hazardous weather outlook, Jun 5, 10:32 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1132 AM EDT SUN JUN 5 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-061545- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1132 AM EDT SUN JUN 5 2011 /1032 AM CDT SUN JUN 5 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS...A FEW OF WHICH COULD BECOME SEVERE DURING THE AFTERNOON OR EARLY EVENING...WILL FORM ALONG A SLOW MOVING FRONTAL BOUNDARY. THE MAIN THREAT WITH THESE THUNDERSTORMS WILL BE DAMAGING WINDS...WITH HAIL AND CLOUD TO GROUND LIGHTNING BEING SECONDARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A HOT AND HUMID AIRMASS WILL SETTLE OVER THE OHIO VALLEY TUESDAY AND WEDNESDAY. EXPECT TEMPERATURES TO RANGE FROM THE LOW TO MID 90S...WITH HEAT INDEX VALUES IN THE MID TO UPPER 90S DURING THE AFTERNOON HOURS. USE CAUTION AND REMAIN HYDRATED IF ENGAGED IN OUTDOOR STRENUOUS ACTIVITY DURING THE HEAT OF THE DAY. ALSO...THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY AS ANOTHER FRONTAL BOUNDARY STALLS NEAR THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF DAMAGING WIND OR LARGE HAIL TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE TODAY. DK/BJS/MJP
In the hours before
Local storm report, Jun 5, 11:57 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1257 PM EDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM HAIL MCHENRY 37.38N 86.92W
06/05/2011 E0.70 INCH OHIO KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1100843
RLLocal storm report, Jun 5, 12:03 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
103 PM EDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM TSTM WND DMG ROCHESTER 37.21N 86.89W
06/05/2011 BUTLER KY BROADCAST MEDIA
TREE DOWN IN ROCHESTER
&&
EVENT NUMBER LMK1100844
RLLocal storm report, Jun 5, 12:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
108 PM EDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM HAIL BEAVER DAM 37.41N 86.88W
06/05/2011 E0.88 INCH OHIO KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1100845
RLSpecial weather statement, Jun 5, 12:11 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 111 PM EDT SUN JUN 5 2011 KYZ070>072-051815- LOGAN KY-WARREN KY-SIMPSON KY- INCLUDING THE CITIES OF...RUSSELLVILLE...BOWLING GREEN...FRANKLIN 1211 PM CDT SUN JUN 5 2011 ...STRONG STORMS WITH VERY HEAVY RAIN...STRONG GUSTY WINDS...AND SMALL HAIL MOVING IN TO THE BOWLING GREEN REGION... AT 1208 PM CDT A CLUSTER OF STRONG TO POSSIBLY SEVERE STORMS STRETCHED ACROSS OHIO AND BUTLER COUNTIES. THESE STORMS WERE MOVING TO THE SOUTHEAST AT 30 MPH TOWARDS BOWLING GREEN...RUSSELLVILLE...AND FRANKLIN. PEOPLE IN WARREN...LOGAN...AND SIMPSON COUNTIES SHOULD PREPARE NOW FOR VERY HEAVY RAIN...GUSTY WINDS...SMALL HAIL...AND DANGEROUS LIGHTNING. MOVE INDOORS AWAY FROM WINDOWS. IF DRIVING BE ON THE LOOKOUT FOR SHARPLY REDUCED VISIBILITIES AND PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 500 PM CDT. 13
Local storm report, Jun 5, 12:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
114 PM EDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM TSTM WND DMG 5 N HARTFORD 37.52N 86.89W
06/05/2011 OHIO KY PUBLIC
TREE HAS FALLEN ON A HOUSE
&&
EVENT NUMBER LMK1100846
RLLocal storm report, Jun 5, 12:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
119 PM EDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL CROMWELL 37.33N 86.80W
06/05/2011 E0.75 INCH OHIO KY EMERGENCY MNGR
&&
EVENT NUMBER LMK1100847
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:17 AM CDT | Severe Thunderstorm Warning | LMK | Ohio | 43 min |
| Jun 5, 11:49 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio, Warren | 41 min |
| Jun 5, 12:54 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 51 min |
| Jun 5, 1:35 PM CDT | Special Weather Statement | LMK | Monroe | 25 min |
| Jun 5, 1:46 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 20 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.